Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 23
2016 г.
Авторы: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type C, Pacific J. Math., 285, no.2 (2016), 485--499.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

On Lusztig’s q-analogues of all weight multiplicities of a representation, In: W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, D. Zagier (Eds.): ``Arbeitstagung Bonn 2013. In Memory of Friedrich Hirzebruch", Progr. Math. 319, Birkhäuser 2016, 289--305.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Weight posets associated with gradings of simple Lie algebras, Weyl groups, and arrangements of hyperplanes, J. Algebraic Combinatorics, 44, no. 2 (2016), 325--344.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Minimal inversion complete sets and maximal abelian ideals, J. Algebra, 445 (2016), 163-180.
Перейти к публикации

2015 г.
Авторы: Panyushev D.

Antichains in weight posets associated with gradings of simple Lie algebras, Math. Zeitschrift, 281, no.3-4 (2015), 1191-1214.
Перейти к публикации

2015 г.
Авторы: Panyushev D.

The Dynkin index and sl2-subalgebras of simple Lie algebras, J. Algebra, 430 (2015), 15-25.
Перейти к публикации

2014 г.
Авторы: Panyushev D.

Abelian ideals of a Borel subalgebra and root systems, J. European Math. Soc., 16, no.12 (2014), 2693-2708.
Перейти к публикации

2014 г.
Авторы: Panyushev D., Yakimova O.S.

On maximal commutative subalgebras of Poisson algebras associated with involutions of semisimple Lie algebras, Bull. Sci. Math., 138, no.6 (2014), 705-720.
Перейти к публикации

2014 г.
Авторы: Panyushev D.

Wide subalgebras of semisimple Lie algebras, Algebras and Representation Theory, 17, no.3 (2014), 931-944.
Перейти к публикации

2013 г.
Авторы: Panyushev D.

Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras, Algebra and Number Theory, 7, no.6 (2013), 1505-1534.
Перейти к публикации

2013 г.
Авторы: Panyushev D., Yakimova O.S.

Parabolic contractions of semisimple Lie algebras and their invariants, Selecta Math. (New Series), 19, no.3 (2013), 699-717.
Перейти к публикации

2013 г.
Авторы: Panyushev D.

Commuting involutions and degenerations of isotropy representations, Transformation Groups, 8, no.2 (2013), 507-537.
Перейти к публикации

2012 г.
Авторы: Panyushev D., Yakimova O.S.

On a remarkable contraction of semisimple Lie algebras, Ann. Inst. Fourier, 62, no.6 (2012), 2053-2068.
Перейти к публикации

2012 г.
Авторы: Panyushev D.

Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals, Journal of Combinatorics, 3 (2012), 63-89.
Перейти к публикации

2012 г.
Авторы: Panyushev D.

Quotients by actions of the derived group of a maximal unipotent subgroup, Pacific Journal of Mathematics, 256 (2012), 381-405.
Перейти к публикации

2012 г.
Авторы: Panyushev D.

Invariant theory of little adjoint modules, J. Lie Theory, 22 (2012), 803-816.

2012 г.
Авторы: Panyushev D.

Invariants of a maximal unipotent subgroup and equidimensionality, Bulletin des sciences mathématiques 136 (2012), 149-161.
Перейти к публикации

2011 г.
Авторы: Panyushev D.

Abelian ideals of a Borel subalgebra and subsets of the Dynkin diagram, J. Algebra, 344 (2011), 197-204.
Перейти к публикации

2011 г.
Авторы: Panyushev D.

Fredman’s reciprocity, invariants of abelian groups, and the permanent of the Cayley table, J. Algebraic Combin., 33 (2011), 111-125.
Перейти к публикации

2010 г.
Авторы: Panyushev D., E.B.Vinberg

The work of Vladimir Morozov on Lie algebras, Transformation Groups, 15 (2010), 1001-1013.
Перейти к публикации

2010 г.
Авторы: Panyushev D.

On divisible weighted Dynkin diagrams and reachable elements, Transformation Groups, 15 (2010), 983-999.
Перейти к публикации

2010 г.
Авторы: Panyushev D.

Generalised Kostka-Foulkes polynomials and cohomology of line bundles on homogeneous vector bundles, Selecta Math. (New Ser)., 16 (2010), 315–342.
Перейти к публикации

2010 г.
Авторы: Panyushev D.

Actions of the derived group of a maximal unipotent subgroup on $G$-varieties, Intern. Math. Res. Notices 2010, no. 4 (2010), 674-700.

2009 г.
Авторы: Panyushev D.

Properties of weight posets for weight multiplicity free representations, Moscow Math. J. , 9, no. 4 (2009), 867--883.

2009 г.
Авторы: Panyushev D.

On the Dynkin index of a principal sl(2)-subalgebra, Adv. Math., 221, no.4 (2009), 1115-1121.

2009 г.
Авторы: Panyushev D.

Periodic automorphisms of Takiff algebras, contractions, and θ-groups, Transformation Groups, 14 , no.2 (2009), 463-482.

2009 г.
Авторы: Panyushev D.

On orbits of antichains of positive roots, Europ. J. Combinatorics, 30, no.2 (2009), 586-594.

2008 г.
Авторы: Panyushev D.

Adjoint vector fields and differential operators on representation spaces, Bull. London Math. Soc., 40, no.6 (2008), 1045-1064.

2008 г.
Авторы: Панюшев Д.И., О.С.Якимова

PRV-формула для разложения тензорных произведений и ее приложения, Функц. анализ и его прилож., 42, № 1 (2008), 53–62.

2008 г.
Авторы: Panyushev D., Yakimova O.S.

The argument shift method and maximal commutative subalgebras of Poisson algebras, Math. Res. Letters, 15 (2008), 239-249.

2008 г.
Авторы: Panyushev D.

Two results on centralisers of nilpotent elements, J. Pure Applied Algebra 212 (2008), 774-779.

2007 г.
Авторы: Panyushev D., Yakimova O.S.

Symmetric pairs and associated commuting varieties, Math. Proc. Cambr. Phil. Soc. 143 (2007), 307-321.

2007 г.
Авторы: Panyushev D., Premet A., Yakimova O.

On symmetric invariants of centralisers in reductive Lie algebras, J. Algebra, 313 (2007), 343-391.

2007 г.
Авторы: Panyushev D.

On the coadjoint representation of Z2-contractions of reductive Lie algebras, Adv. Math., 213 (2007), 380-404.

2007 г.
Авторы: Panyushev D.

Semi-direct products of Lie algebras, their invariants and representations, Publ. RIMS 43, no.4 (2007), 1199-1257.

2006 г.
Авторы: Panyushev D.

Commutative subalgebras and sphericity in Z2-graded Lie algebras, Bull. London Math. Soc., 38, Part 5 (2006), 753-763.

2006 г.
Авторы: Panyushev D., Yakimova O.S.

The index of representations associated with stabilisers, J. Algebra, 302 (2006), 280-304.

2006 г.
Авторы: Panyushev D.

The poset of positive roots and its relatives, J. Alg. Combinatorics 23 (2006), 79-101.

2006 г.
Авторы: Panyushev D.

Normalizers of ad-nilpotent ideals, Europ. J. Combinatorics 27 (2006), 153-178.

2005 г.
Авторы: Panyushev D.

Ideals of Heisenberg type and minimax elements of affine Weyl groups, in: Amer. Math. Soc. Transl., Series 2. "Lie Groups and Invariant Theory" (E.B.Vinberg, Ed.) 213 (2005), 191-213.

2005 г.
Авторы: Panyushev D.

An extension of Rais’ theorem and seaweed subalgebras of simple Lie algebras, Annales Inst. Fourier 55 (2005), no. 3, 693-715.

2005 г.
Авторы: Panyushev D., G.Röhrle

On spherical ideals of Borel subalgebras, Archiv der Math. 84 (2005), 225-232.

2005 г.
Авторы: Panyushev D.

On Invariant Theory of θ-groups, J. Algebra 283 (2005), 655-670.

2004 г.
Авторы: Panyushev D.

On reachable elements and the boundary of nilpotent orbits in simple Lie algebras, Bull. Sci. Math. 128 (2004), 859-870.

2004 г.
Авторы: Panyushev D.

Long Abelian ideals, Adv. Math. 186 (2004), 307-316.

2004 г.
Авторы: Panyushev D.

Weight multiplicity free representations, $frak g$-endomorphism algebras, and Dynkin polynomials, J. London Math. Soc. 69, Part 2 (2004), 273-290.

2004 г.
Авторы: Panyushev D.

Regions in the dominant chamber and nilpotent orbits, Bull. Sci. Math. 128 (2004), 1-6.

2004 г.
Авторы: Panyushev D.

Short antichains in root systems, semi-Catalan arrangements, and B-stable subspaces, Europ. J. Combinatorics 25 (2004), 93-112.

2004 г.
Авторы: Panyushev D.

AD-nilpotent ideals of a Borel subalgebra: generators and duality, J. Algebra 274 (2004), 822-846.

Публикаций на странице:    Страница: 1 23
Поиск по публикациям сотрудника Д.И. Панюшев
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта